# SDR SWAA2016031049783

- Difficulty date: February 11, 2016
- Submitted: March 10, 2016
- Operation: Air carrier
- Aircraft: N385SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26600
- Aircraft time: 68,571 hours, 55,610 cycles
- System (JASC): 5755 · Spoilers
- Part: Bracket
- Part number: 6550817
- Condition: Cracked
- Location: Lt Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING NR 4 GND SPOILER INBD SUPPORT FITTING BRACKET CRACKED.  R & R BRACKET IAW SRM & DWG.
